# SDR ASOA20141027088C

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 28,223 hours, 22,472 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503517
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED CABIN OVERHEAD LIGHTS WERE INOPERATIVE WITH A BURNING ODOR. MAINTENANCE INSPECTED AND REPLACED OVERHEAD LIGHT ELECTRICAL WIRING HARNESS AT SEAT 9A. OPS CHECKED GOOD.
